Latest blood results as requested

Latest blood results as requested

Shaws and anyone else I've tried to add all 4 pages. I hope you can zoom in and see the results ok. All from November 2016.

The sodium was tested a week later with medicheck and went up to 138.

Is it worth doing a saliva cortisol test? If there's not treatment for adrenal fatigue any point in it?

I also forgot to mention on my previous post today that I am on the combined pill for heavy periods. I'd had heavy periods all my life but 7 years ago they got so bad I was in agony and having 10 day periods of heavy bleeding. Gynae found no cause so I was advised to go on the pill which has been a godsend and now my periods are super light but the last 2 cycles, the week before I finish my pill for my weeks break my anxiety rockets and it's very physical which is unlike me as my anxiety is more health anxiety and thoughts based but a few days before I stop my pill for the week I have racing adrenaline. This ties in with my increasing levo to 50mg, is it ok to be on a low dose combined pill (loestrin 20) along with the thyroxine? The only medications I take are the pill and Mirtazapine 15mg (lowest dose) for depression and insomnia the last 3 years. The 50mg of levo too of course.

Julie

Last edited by

10 Replies

oldestnewest
  • Where you dehydrated when you had the test as it was summer?

  • I was very anxious before the NHS tests and was on the toilet a lot, plus drank a gallon of camomile tea to calm my nerves. GP said both of those would have lowered my sodium. 9 days later it went back up.

    Normally yes i drink fine. Never feel dehydrated.

  • I was wondering why your potassium and sodium were low so it explains it.

    You are aware that hypothyroidism and low iron levels are suppose to screw up periods? So if you are stable in the pill you shouldn't meddle with it.

    It is well known that some women have mood issues on the pill.

    In addition the break you have between packets isn't a real period so you can go without having a break between packets. The idea of the break was to make women feel "normal" however if you are on a mini-pill you may not have any bleeding.

    Anyway in your case due to your anxiety I would talk to a GP or nurse who specialises in family planning before doing so.

  • Thank you.

    My GP wasn't concerned about the potassium and i checked with 2 doctors to reassure myself lol! They both said potassium was 0.1 under normal so nothing to worry about as they don't re test or worry until it hits 3 and sodium was mildly low so just a re test. I never add salt to food so they told me to start adding a little and drink less herbal teas which I am a bugger for. I didn't have an NHS re test for sodium I asked medicheck to add it to the finger prick thyroid test I had done and GP accepted the result so hopefully that was reliable enough. It was 138 9 days later according to medicheck. I reduced my herbal tea intake and added some salt to food.

    Yes i think for now I shall leave the pill. I had a ferritin level of 8 when I had heavy periods so I'd rather not mess with it. I just worry about the risks at my age but my GP says I am slim and don't smoke so nothing to worry about.

  • I assume you are aware of pills causing anxiety and depression? Any chance to try different brand?

    There are a lot of people getting panic attacks/anxiety/fatigue from pills, but on other brand they feel better.

    Pills can cause any medication not to work optimally, because of hormones or they just simply cause a a low level inflammation in your gut which of course causes absorption issues.

  • Hello Justina,

    What pills are you referring to? Do you mean the contraceptive pill?

    Thank you

    Julie

  • Yes I mean contraceptive pills :)

  • Ahh I see. I have been on this pill 4 years, I think I'd prefer to stay on it than swap or come off it altogether.

  • The anxiety i dont think comes from the actual pill, it's more a recent thing so I can't see the pill would suddenly cause how I feel? my anxiety started after I was attacked and I'd been on the pill a few months prior to my anxiety starting 4 years back.

  • Contraceptive pills can cause side effects at any point. Week, two months or years later.

    I was just fine on pills first three years before I noticed they are not suitable for me.

    So it was just a suggestion as things are now changing for you anyway because of thyroxine. Pills are hormones and can cause so much trouble if unbalanced.

You may also like...